Robust Stochastic Stabilization and H∞ Control for Neutral Stochastic Systems with Distributed Delays

Full text for this resource is not available from the Research Repository.

Qiu, Jiqing, He, Haikuo and Shi, Peng (2011) Robust Stochastic Stabilization and H∞ Control for Neutral Stochastic Systems with Distributed Delays. Circuits, Systems and Signal Processing, 30 (2). pp. 287-301. ISSN 0278-081X

Abstract

This paper considers the problem of robust stabilization and H∞ control for a class of uncertain neutral stochastic systems, in which delay is distributed and the parametric uncertainties are norm-bounded. By designing a state feedback controller, we obtain a delay-dependent criterion such that the resulting closed-loop system is robustly stochastically asymptotically stable in the mean square and the effect of the disturbance input on the controlled output is less than a prescribed level for all admissible parameter uncertainties. New sufficient conditions are presented based on the linear matrix inequality approach. Finally, numerical examples are used to illustrate the effectiveness and feasibility of the approaches proposed in this paper.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7484
DOI https://doi.org/10.1007/s00034-010-9222-4
Official URL http://dx.doi.org/10.1007/s00034-010-9222-4
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID20008, delay-dependent, neutral stochastic systems, distributed delays, H∞ control
Citations in Scopus 14 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login